# SDR DALA2020071072563

- Difficulty date: July 6, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 60,385 hours, 19,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE L2 DOOR EMP POWER RESERVOIR EMPTY.  REMOVED AND REPLACED L2 DOOR ASSIST RESERVOIR ASSY IAW AMM 52-11-30. PRESSURE CHECKED GOOD.
